# SDR SWAA2023020887738

- Difficulty date: January 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: NOTREPORTED
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W PANEL 561BB HAS PULLED FASTENER HOLES (MARKED)<APPLIED SLURRY MIXTURE OF CHOPPED FIBERS AND LAMINATING RESIN BMS8-301 CL1 LOT#JH2EAA8895 TO FASTENER HOLES; AND SET TO CURE USING HOT BONDER ID: NCX000523 DUE:06/2023 IAW SRM 51-70-04-2R-9 PAR.4 D-F;[05] CURED POTTING; SANDED FLUSH AND CLEANED REPAIR AREA IAW SRM 51-70-04-2R-9 PARAGRAPH 4.F-I.SET PLIES TO CURE AND CURED PLIES WITH A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023; UNBAGGED PLIES AND LIGHTLY SANDED PLIES; WORK PERFORMED IAW SRM 51-70-04-2R-9 PARAGRAPH 4.K-M AND P.;[11] INSPECTED CORRECTIVE ACTIONS 9 AND 10.;[12] PERFORM POST CURE NDI IAW SRM 51-70-04-2R-9 PARAGRAPH 4.O;[13] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2342 DUE 07/2023.;[14] APPLIED AND CURED CONDUCTIVE COATING; PERFORMED SATISFACTORY RESISTIVITY TEST WITH MULTIMETER ID: ATS1658 DUE: 03/2023; WORK PERFORMED IAW AMM 51-21-71-370-801 PARAGRAPH 3.D.(1-4) AND (7).(B);[15] COMPLETED THE POST REPAIR REQUIREMENTS. REDRILLED THE FASTENER HOLES & RESTORED THE INNER & OUTER FINISH USING BMS10-103 PRIMER & BMS10-60 ENAMEL IAW SRM 51-70-04-2R-9 PARA 4 STEPS N & P.;[
